# SDR SWAA2012123110965

- Difficulty date: December 21, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 29,095 hours, 16,892 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB, LWR SKIN IS CRACKED AT STAB STA 138.7, 17.5" FROM REAR SPAR, .5" LONG.  REPAIR PER SRM.
